Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Light head, dizziness. Blood tests normal. Taking medicine for glaucoma, high BP and hypothyroidism. Reason?

I keep having periods of light headiness or dizzy spells. I don t fall and it mostly tends to happen when I move my head down. I am female and 62 years old. This has been occuring for the past few months and I have just had all my blood work done recently and everything is fine. I am on medications for glaucoma and high blood pressure and low thyroid .
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of CERVICAL SPONDYLOSIS may be the cause for your sufferings.

possible causes;

-degenerative changes in the cervical spine with advanced ageing process


-heavy lifting or a lot of bending and twisting

MRI scanning for neck may confirm the diagnosis

I hope this is helpful for you, thank you          
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor